13/9/19

Dear Diary.

I Woke up feeling weirdly tense and agitated.

It wasn’t until I got up that I realized I had forgot to take my med’s again last night! I don’t know how I do it… I have an alarm on my phone and Bear reminds me but I still forget.

What is wrong with me?

I’m currently sat in the kitchen in my thick, fluffy dressing gown, shivering and sweating with morphine withdrawal. My legs and back keep spasming and cramping and I’m in so much pain that even a J isn’t helping me; all because I’m nine hours late taking my med’s! I don’t even know if the pain is real anymore or if I just feel pain due to the withdrawal effects. I feel so powerless and weak.

This isn’t right!

I’ve been turned into an addict by the NHS and that is the last thing I ever wanted or needed on top of everything else. I suffer at the hands of addiction without the help of the medical profession.

I think its time I started looking into self withdrawal from the morphine if the docs wont reduce it. Id rather be in pain than dependent and at least Id know my pain was real and not just dependency.

Today is going to be a long and painful day.

xxxx

3 thoughts on “13/9/19

Add yours

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Start a Blog at WordPress.com.

Up ↑

%d bloggers like this: